# SDR CALA2012111900804

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 49,244 hours, 16,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091008
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 20 IS INCORRECT. INSTALLED CORRECT SIGN IAW 33-51-01-09. TESTED GOOD. AMM 33-51-00
